DOI 10.1111/j.1748-5827.2004.tb00248.x
Successful intravenous human immunoglobulin treatment of drug-induced Stevens-Johnson syndrome in a dog.
Аннотация
A two-year-old, male English springer spaniel developed severe mucocutaneous ulceration following treatment with trimethoprim-potentiated sulphadiazine. The clinical signs were consistent with Stevens-Johnson syndrome (SJS): there were no target or arciform lesions typical of erythema multiforme minor and major; more than one mucosal surface was affected; epidermal detachment affected less than 10 per cent of the body surface area; and there was a clear history of drug exposure. Systemic signs included a severe hepatopathy, dyspnoea, pyrexia and cachexia. Glucocorticoid therapy was associated with secondary infection by Pseudomonas aeruginosa. The clinical signs rapidly resolved following a single intravenous infusion of 0.51 g/kg human immunoglobulin (ivHIG) as a 5 per cent solution. By blocking FAS/FAS ligand (CD95/CD95L) interactions, ivHIG is thought to prevent keratinocyte apoptosis. It also binds to immunoglobulin G Fc receptors, inhibiting cell activation and cytokine synthesis, neutralises autoantibodies and immune complexes, blocks complement activity, is antimicrobial and increases colloid osmotic pressure. To the authors' knowledge, this is the first report of successful treatment of canine SJS using ivHIG, although it has been used to treat erythema multiforme in a cat and toxic epidermal necrolysis in a dog.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.